# SDR VJ32002F00049

- Difficulty date: July 3, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Engine: Cont IO520BB
- System (JASC): 3600 · Pneumatic System
- Part: Pump
- Part number: RA216CW
- Part serial: B2562
- Condition: Failed
- Location: Air Pump
- Part time: 371 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN UP,  OUTPUT OF ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT 800 RPM.  RAN AIRCRAFT UP TO 1600 RPM BEFORE PRESSURE READ 4.5.  CHECKED PRESSURE SYSTEM FOR LEAKS AND CHECKED REGULATOR ALL CHECKED WELL.
